Dymadon Pain & Fever Relief for Kids 2 years - 12 years 100mL
Dymadon Pain & Fever Relief for Kids Ages 2 years - 12 years gently relieves the pain and fever associated with:
- Symptoms of colds & flu
Dymadon is also available in colour free drops for babies (1 month to 2 years) and paracetamol tablets for adults.
Products containing sorbitol may have a laxative effect or cause diarrhoea.
This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful.
Each 5mL of oral suspension contains: Paracetamol 250mg;
Also contains: Methyl hydroxybenzoate, sodium benzoate, saccharin sodium and sorbitol(0.35g/mL).
Children: 2 - 3 years : 12 - 14kg : 3.5 to 4.0mL; 3 - 4 years : 14 - 16kg : 4.0 to 5.0mL; 4 - 5 years : 16 - 18kg : 5.0 to 5.5mL; 5 - 6 years : 18 - 20kg : 5.5 to 6.0mL; 6 - 7 years : 20 - 22kg : 6.0 to 6.5mL; 7 - 8 years : 22 - 25kg : 6.5 to 7.5mL; 8 - 9 years : 25 - 28kg : 7.5 to 8.5mL; 9 -10 years : 28 - 32kg : 8.5 to 9.5mL; 10-11 years : 32 - 36kg : 9.5 to 11.0mL; 11-12 years : 36 - 41kg : 11.0 to 12.5mL;
Dose should be given every 4 to 6 hours with not more than 4 doses in 24 hours.
Do not exceed recommended dosage except on medical advice.
Do not use for more than 48 hours without seeking medical advice.
Recommended doses are based on 15mg or paracetamol per kg of body weight.
|Unit Of Measure||ea|
Be The First To Review This Product!
Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.